MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR SURGICAL IMPLANTS; SU-POR SURGICAL IMPLANT EAR WEDGE THIN

PORIFEROUS, LLC SU-POR SURGICAL IMPLANTS; SU-POR SURGICAL IMPLANT EAR WEDGE THIN
Catalog Number 4294
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Pocket Erosion (2013)
Type of Reportable Event Serious Injury
Event or Problem Description
An implant required removal due to exposure.Upon examination of the removed implant, no signs of infection were present.The surgeon ordered a culture of the explanted device.Results were negative for infection.The area of tissue breakdown and exposure were located in what the surgeon described as "areas of potential pressure necrosis".If the surgical dressing cup is displaces, it is possible for the pressure on the ear to cause tissue breakdown.Also expressed by the surgeon is the difficulty to get the patient to follow post operative instructions.

Brand Name
SU-POR SURGICAL IMPLANTS
Common Device Name
SU-POR SURGICAL IMPLANT EAR WEDGE THIN
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine road
suite 206
newnan GA 30263
MDR Report Key9594282
Report Number3010781616-2020-00047
Device Sequence Number10839437
Product Code KKY
UDI-Device Identifier00815285022131
UDI-Public815285022131
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4294
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;